# SDR TWAA9804201

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE SKIN ON TOP OF LEFT WING FORWARD OF FLUX VALVE WAS FOUND WITH 2 INCH CRACK.  CONFIRMED WITH HIGH FREQ EDDY CURRENT.  STOP DRILLED PER SRM 51-10-1 AND INSTALLED REPAIR DOUBLER PER SRM 51-40-2.  (M)
